# SDR UPS202569

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND CORROSION ON ANGLE AT BS 760 LBL 62 WL 205 ATTACHED TO FUSELAGE FRAME.  INSTALLED REPAIR PER SRM 51-30-2, 51-20-4, 51-10-2, 51-20-1.
